CSpace
求解变量带简单界约束的非线性规划问题的信赖域方法
韩继业1; 陈中文2
1997
Source Publication计算数学
ISSN0254-7791
Volume019Issue:003Pages:257
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43377
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.江苏师范大学
Recommended Citation
GB/T 7714
韩继业,陈中文. 求解变量带简单界约束的非线性规划问题的信赖域方法[J]. 计算数学,1997,019(003):257.
APA 韩继业,&陈中文.(1997).求解变量带简单界约束的非线性规划问题的信赖域方法.计算数学,019(003),257.
MLA 韩继业,et al."求解变量带简单界约束的非线性规划问题的信赖域方法".计算数学 019.003(1997):257.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[韩继业]'s Articles
[陈中文]'s Articles
Baidu academic
Similar articles in Baidu academic
[韩继业]'s Articles
[陈中文]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[韩继业]'s Articles
[陈中文]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.